# SDR UIEA2020071301513

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,242 hours, 16,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 200012123
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED OFF EICAS MSG DURING DESCENT AND APPROACH.  REMOVED AND REPLACED HIGH PRESSURE CONTROLLER IAW AMM 36-11-08.  STILL REQUIRES LEAK AND OPS CHECK.  RAN LEFT ENGINE LEAK AND BLEED SYSTEM OK IAW MM 71-00-00, 36-11-00 & 36-11-07.  REMOVED AND REPLACED HP SOV IAW AMM 36-11-07 (OFF PART: PN 802170-12, SN 2007061037).  LEAK CK C/W, OPS CHK NORMAL.
